Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 3 days on Tolvon , should I continue taking it? Tepiaca

Posted by ed_uk on November 15, 2005, at 15:17:21

In reply to Re: 3 days on Tolvon , should I continue taking it? ed_uk, posted by Tepiaca on November 14, 2005, at 22:28:55

Hi Tepi

With Remeron and Tolvon, anger can occur as a side effect if the dose is too high. Some people who get angry, agitated and restless on Tolvon can benefit from a lower dose. Did you reduce your dose?

SALUDOS!

Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:577616
URL: http://www.dr-bob.org/babble/20051112/msgs/578999.html